Nabil Abdennadher

Professor
HES-SO (University of Applied Sciences of Western Switzerland)
Participates in 7 items
Nabil Abdennadher received the Diploma in Engineering (Computer science) from Ecole Nationale des Sciences de l'Informatique (ENSI, Tunisia), and the Ph.D. degrees in Computer Science from University of Valenciennes in 1988 and 1991, respectively. He was an assistant professor at the University of Tunis II from 1992 to 1998 and a research assistant at the Computer Science Department of the Swiss Federal Institute of Technology (EPFL) from 1999 to 2000. In 2001, he joined the Department of Computer Engineering at the HES-SO (University of Applied Sciences of Western Switzerland) as an assistant HES professor. He is currently a full professor at the same university and head of both the inIT Research Institute and the ‘Large Scale Distributed Systems research group. His major research interests include high performance computing, parallel algorithms, Internet of Things and urban computing. Nabil Abdennadher is currently leading several projects funded by the Swiss confederation (CTI andSNF). During the last years, he has participated in two FP7 European projects. He is also the founder of two companies in Tunisia and Switzerland.

Sessions in which Nabil Abdennadher participates

Tuesday 6 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
4:15 PM
4:15 PM
IoT@Geneva 1 hour 45 minutes, 4:15 PM - 6:00 PM

International Conference Centre of Geneva (CICG) - Room 18

Workshop

Nabil Abdennadher, HES-SO (University of Applied Sciences of Western Switzerland) (Moderator)

Didier Hélal, Orbiwise (Participant)

Giovanna Centonze, TPG (Participant)

Peter Gallinelli, HES-SO (Participant)

Robert Gomez-Reino, Cleverdist (Participant)

Marc-Elian Bégin, SixSq (Participant)

Wednesday 7 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
9:30 AM
9:30 AM
IoT Week 2017 Welcome Remarks 30 minutes, 9:30 AM - 10:00 AM

International Conference Centre of Geneva (CICG) - Room 2

Panel

Sébastien Ziegler, Mandat International (Participant)

Nabil Abdennadher, HES-SO (University of Applied Sciences of Western Switzerland) (Participant)

Chaesub Lee (Participant)

Yves Leutzinger, HEPIA (Potential)

2:30 PM
2:30 PM
Internet of Things for Urban Innovation (INUIT I) 1 hour 15 minutes, 2:30 PM - 3:45 PM

International Conference Centre of Geneva (CICG) - Room 13

Workshop

Nabil Abdennadher, HES-SO (University of Applied Sciences of Western Switzerland) (Moderator)

Juergen Ehrensberger, HES-SO (University of Applied Sciences of Western Switzerland) (Participant)

Alexandre Karlov, University of Applied Sciences and Arts Western Switzerland in School of Business and Engineering Vaud (Participant)

Yassin Rekik, University of Applied Sciences - Western Switzerland (HES-SO) (Participant)

Gonzalo Casas, The Things Network, Zurich Community (Participant)

Elena Mugellini, University of Applied Sciences of Western Switzerland in Fribourg (HES-SO) (Participant)

Nuria Pazos, University of Applied Sciences (HES-SO) (Participant)

Nabil Ouerhani, Computer ScUniversity of Applied Sciences (HES -SO) (Participant)

4:15 PM
4:15 PM
Internet of Things for Urban Innovation (INUIT II) 1 hour 15 minutes, 4:15 PM - 5:30 PM

International Conference Centre of Geneva (CICG) - Room 13

Workshop

Nabil Abdennadher, HES-SO (University of Applied Sciences of Western Switzerland) (Moderator)

Juergen Ehrensberger, HES-SO (University of Applied Sciences of Western Switzerland) (Participant)

Nabil Ouerhani, Computer ScUniversity of Applied Sciences (HES -SO) (Participant)

Nuria Pazos, University of Applied Sciences (HES-SO) (Participant)

Elena Mugellini, University of Applied Sciences of Western Switzerland in Fribourg (HES-SO) (Participant)

Yassin Rekik, University of Applied Sciences - Western Switzerland (HES-SO) (Participant)

Gonzalo Casas, The Things Network, Zurich Community (Participant)

Alexandre Karlov, University of Applied Sciences and Arts Western Switzerland in School of Business and Engineering Vaud (Participant)

6:30 PM
6:30 PM
Welcome Reception & Host Comittee Words of Welcome 2 hours 30 minutes, 6:30 PM - 9:00 PM

International Conference Centre of Geneva (CICG) - Catering Area

Networking Events

Sébastien Ziegler, Mandat International (Participant)

Houlin Zhao, ITU (Participant)

Nabil Abdennadher, HES-SO (University of Applied Sciences of Western Switzerland) (Participant)

Srdjan Krco, DunavNET (Participant)

Nicolas Walder, Carouge (Participant)

Martin Brynskov (Participant)

Dimitri Konstantas, Interfaculty Computer Science Centre / Information Science Institute (ISI) of the Geneva School of Economics and Management of the University of Geneva (Participant)

Thursday 8 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
9:00 AM
9:00 AM
Web of Things 1 hour, 9:00 AM - 10:00 AM

International Conference Centre of Geneva (CICG) - Room 2

Panel

Nabil Abdennadher, HES-SO (University of Applied Sciences of Western Switzerland) (Potential)

Dominique Guinard, EVRYTHNG (Moderator)

Danh Iephuoc, Technical University of Berlin (Potential)

Dave Raggett, W3C (Participant)

César Viho, INRIA/IRISA - Université de Rennes I (Participant)

Friday 9 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
3:30 PM
3:30 PM
IoT Week 2017 Closing Remarks 30 minutes, 3:30 PM - 4:00 PM

International Conference Centre of Geneva (CICG) - Room 2

Keynote

Bilel Jamoussi (Participant)

Sébastien Ziegler, Mandat International (Moderator)

Mikel Larrañaga Negro, IK4-TEKNIKER (Participant)

Kees van der Klauw, Alliance for Internet of Things Innovation (AIOTI) (Participant)

Nabil Abdennadher, HES-SO (University of Applied Sciences of Western Switzerland) (Participant)

Antonio Skarmeta, ODIN SOLUTIONS S.L. (Participant)